# SDR CALA2023041401122

- Difficulty date: April 12, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N846UA
- Make and model: Airbus A319-131
- Aircraft serial: 1600
- Aircraft time: 65,665 hours, 29,101 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD32143
- Condition: Inoperative
- Location: 11wl
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY (11WL) FAILED ON EMERGENCY LIGHTNING BATTERY CAPACITY TEST AND REUQIRES REPLACEMENT. LTPR NR# 5001223536-0010 BATTERY REPLACEMENT OF (11WL) PERFORMED IAW AMM: 33-51-38-000- 002 / 33-51-38-400-002 REV 119. M&E P/N: 18-3351-3-0001, S/N OFF: 119508, S/N ON: 299043. LTPR NR# 5001223536-0010.
